# SDR VNAA0610029

- Difficulty date: October 17, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 4,576 hours, 4,492 cycles
- Engine: Ge CF348C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CC670140028
- Part serial: 10180
- Condition: Damaged
- Location: Te Flaps
- Part time: 4,576 hours, 4,492 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAT RIGHT HAND INBOARD MAIN TIRE.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE RIGHT HAND INBOARD FLAP.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND INBOARD FLAP ASSEMBLY.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
